MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.toxrep.2024.101889

Медицинская библиотека · Toxicology reports · 2025

Anticholinergic syndrome due to mydriatic drops intoxication in a child: A case report.

Serralabós-Ferré J, Barceló-Carceller I

Клинический случайСтатьяПеревод в очереди

Аннотация

Anticholinergic syndrome consists of neurological and systemic symptoms, including agitation, mydriasis and dryness that can be an adverse reaction to a number of medications, some of them as seemly harmless as cycloplegic mydriatic drops. We present the case of a 7-year-old previously healthy female child who presented to the emergency room with impaired neurological status, inability to recognize family members and incoherent speech, as well as facial flushing, mucosal dryness and bilateral mydriasis after having mistakenly received a high dose of mydriatic drops. She made a complete recovery without need for treatment and had no sequelae. It has been described that anticholinergic syndrome can be related to a number of mydriatic drops (such as cyclopentolate) as well as other medications, in adults, children and neonates. It is a clinical diagnosis and requires no etiological testing. Depending on the severity at presentation, it may be required to administer the antidote physostigmine.

Для цитирования: Serralabós-Ferré J, Barceló-Carceller I. Anticholinergic syndrome due to mydriatic drops intoxication in a child: A case report.. Toxicology reports. 2025. DOI: 10.1016/j.toxrep.2024.101889.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.